# SDR DALA12006110857

- Difficulty date: August 17, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 81,154 hours, 80,400 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR XRS 137, WEB HAS CRACK AT TOP OF LIGHTENING HOLE.  REMOVED RT FLAP FORWARD MOVABLE VANE FOR ACCESS, REMOVED DAMAGED WEB ASSEMBLY AT RT WING REAR SPAR.  REMOVED ALL SUPPORT ATTACH ANGLES TO RT WING REAR SPAR WEB.  FABRICATED RIB LT WING REAR SPAR, LOCATED AND DRILLED WEB ASSY.  INSTALLED WEB ASSEMBLY AND ALL SUPPORT ATTACH ANGLES AT RT WING REAR SPAR AND INSTALLED RT FLAP FORWARD MOVABLE VANE.
